Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Eric105 is offline Junior Member
    Join Date
    Nov 2001
    Location
    new jersey
    Posts
    59

    Bad bruis after shooting in shoulder

    My buddy shot 2cc of ttokkyo cyp in his shoulder and it was sore for a couple of days but he told me he got a bad bruise from it. what can that be.

  2. #2
    viper's Avatar
    viper is offline Member
    Join Date
    Nov 2001
    Posts
    626
    a bruise comes from leakage of blood from a capillary wall of a blood vessel....he may have nicked a blood vessel while he was injecting or the BA from the test may have aggitated a vessel or capillary and caused bleeding....put some ice on it...dont use heat it may cause more bleeding....

    other items may have added to this condition(if you can call it that)....aspirin like with an ECA stack and asthma meds like clenbuterol are known blood thinners and could increase your chances of a bruise..........

    tell him to skip that site until it has time to recover.....no big problem......viper

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •